# SDR MWEA060224

- Difficulty date: October 6, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 53,393 hours, 46,007 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5936434127
- Condition: Lightning Strike
- Location: Bs 337-356
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE FROM FRAME STATION 337-356 LONGERON 28 TO 19 RIGHT.  FABRICATED AND INSTALLED DOUBLER.
